Global solutions of aerotaxis equations

Volume 44 / 2017

Piotr Knosalla Applicationes Mathematicae 44 (2017), 135-148 MSC: Primary 35B45; Secondary 92C45. DOI: 10.4064/am2301-2-2017 Published online: 4 May 2017

Abstract

We study the existence of the global solutions in a model describing the evolution of density of bacteria and oxygen dissolved in water filling a capillary. In the proof of local existence of classical solutions we use Amann theory. The Moser–Alikakos technique is the main tool for the proof of $L^\infty $ boundedness of local solutions.

Authors

  • Piotr KnosallaInstitute of Mathematics and Informatics
    Opole University
    Oleska 48
    45-052 Opole, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image